SciELO - Scientific Electronic Library Online

 
vol.34 issue2The t-pebbling number of Jahangir graph J3,mStrongly(Vλ, A, Δn(vm),p, q)-summable sequence spaces defined by modulus function and statistical convergence author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ABREU, Nair; LENES, Eber  and  ROJO, Oscar. The largest Laplacian and adjacency indices of complete caterpillars of fixed diameter. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.175-190. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000200006.

A complete caterpillar is a caterpillar in which each internal vertex is a quasi-pendent vertex. In this paper, in the class of all complete caterpillars on n vertices and diameter d, the caterpillar attaining the largest Laplacian index is determined. In addition, it is proved that this caterpillar also attains the largest adjacency index.

Keywords : Caterpillar; Laplacian matrix; Laplacian index; adjacency matrix; index; spectral radius.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License